Well I was hoping the Cholesterol lowering medication my new doctor gave me would do the trick, but I guess not.
I've been on it for five days now. I had not noticed any problems until after I took it tonight with my dinner. Just before I went to bed around 9:00 PM, I started having a "tingling" feeling in my calf muscles. My first thought was "Oh no, here we go again".
I went to bed and tried to go to sleep, but I started getting the same muscle/joint pain that all of the other Cholesterol lowering medications that I have tried gave me. I got up and took some Tylenol, hoping that would take some of the pain away and I could get some sleep, but I just kept tossing and turning. So now I am up and on the computer.
That makes a total of five Cholesterol lowering medications I have tried and all five have ended in the same results....muscle/joint pain and fatigue.
I've tried Lovastatin, Pravastatin, Lopid, Zetia and now Fenofibrate (Tricor). Each time I try one, it takes less time for the muscle/joint pain to start. The first time it was ten days, the second time it was seven days and after that each one took between three and five days before the side effects kicked in.
I have already emailed my doctor and told him I was taking myself off of the Fenofibrate. I had told him in the office on Monday that I would do that if and when the muscle pain started. I told him that I am going to try to lower my numbers with diet and exercise, so I still want to do the blood work he ordered for me in February.
I did NOT tell him that I am going to start taking the Bayer Heart Health Advantage again. I didn't tell him I was on it before. I want to see if it helps me any. That is mainly why I want to do the blood work in February.
So I GIVE UP on the stupid Cholesterol drugs!